# SDR CALA2018051501293

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 90,019 hours, 16,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W13132
- Condition: Cracked
- Location: Bs 2195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE CRACK ON THE SKIN AT BS 2195.75, BETWEEN STRINGERS 6R AND 7R.   AREA TRIMMED OUT IAW DWG 624W0013, SHEET 1, REV B,  AN HFEC INSPECTION WAS CARRIED OUT IAW NTM, PART 6, 51-00-01, PROC 2.   NO CRACK FOUND.  REPAIRED IAW EA 5300-01986, OP 10.
